The forced inviscid Burgers equation as a model for nonlinear interactions among dispersive waves

F. E. Menzaque, RR Rosales, Esteban Tabak, CV Turner

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)51-82
JournalContemporary Mathematics
Volume15
StatePublished - 2001

Cite this

The forced inviscid Burgers equation as a model for nonlinear interactions among dispersive waves. / Menzaque, F. E.; Rosales, RR; Tabak, Esteban; Turner, CV.

In: Contemporary Mathematics, Vol. 15, 2001, p. 51-82.

Research output: Contribution to journalArticle

@article{b5ce0aa47b66440a9a3da7032b122c93,
title = "The forced inviscid Burgers equation as a model for nonlinear interactions among dispersive waves",
author = "Menzaque, {F. E.} and RR Rosales and Esteban Tabak and CV Turner",
year = "2001",
language = "English (US)",
volume = "15",
pages = "51--82",
journal = "Contemporary Mathematics",

}

TY - JOUR

T1 - The forced inviscid Burgers equation as a model for nonlinear interactions among dispersive waves

AU - Menzaque, F. E.

AU - Rosales, RR

AU - Tabak, Esteban

AU - Turner, CV

PY - 2001

Y1 - 2001

M3 - Article

VL - 15

SP - 51

EP - 82

JO - Contemporary Mathematics

JF - Contemporary Mathematics

ER -